×

Simultaneous approximation to algebraic numbers by rationals. (English) Zbl 0205.06702


MSC:

11J68 Approximation to algebraic numbers

Citations:

Zbl 0217.03902
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Mahler, K., Ein Übertragungsprinzip für konvexe Körper.Čas. Pěst. Mat., 68 (1939), 93–102. · JFM 65.0175.02
[2] Mahler, K., On compound convex bodies (I).Proc. London Math. Soc. (3), 5 (1955), 358–379. · Zbl 0065.28002
[3] Roth, K.F., Rational approximations to algebraic numbers.Mathematika, 2 (1955), 1–20. · Zbl 0064.28501
[4] Schmidt, W. M., On simultaneous approximations of two algebraic numbers by rationals.Acta Math., 119 (1967), 27–50. · Zbl 0173.04801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.